# SDR CAL950186

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523PE
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Trans Cyl
- Part number: 69141065
- Condition: Inoperative
- Location: Nlg
- Part time: 16,999 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 0777 - IAH - THE NLG TOOK APPROXIMATELY 10 SECONDS LONGER TO EXTEND THAN THE MLG, ON APPROACH TO IAH.  WHEN THE NOSE GEAR DID EXTEND IT WAS ACCOMPANIED BY A BANG.  MAINTENANCE FOUND THE NLG HYDRAULIC TRANSFER CYLINDER AT FAULT.  THE TRANFER CYLINDER WAS REMOVED AND REPLACED.  IN ADDITION, THE DRAG BRACE WAS LUBRICATED.  OPERATION OF THE NLG CHECKED GOOD.  (W)
